When should I take sinutab?

Adults and children 12 years and over: Take two tablets every 4-6 hours. Do not exceed 8 capsules in any 24-hour period. If you are pregnant or breast-feeding. As with all medication it is advisable to consult your doctor before using this product if you are pregnant or breastfeeding.

Can you take sinutab if you have asthma?

If you have any of the following health problems, consult your doctor or pharmacist before using this medication: breathing problems (such as asthma, emphysema), diabetes, glaucoma, heart problems, high blood pressure, kidney problems, liver disease, seizures, stomach/intestinal problems (such as blockage, constipation …

Can I take sinutab and antihistamine?

Do not use with any other antihistamines applied to the skin (such as diphenhydramine cream, ointment, spray) because increased side effects may occur. This medication may interfere with certain lab tests (such as urine drug screening tests, urine 5-HIAA), possibly causing false test results.

Can I take sinutab and Reactine together?

Medical warning: These medicines may interact and cause very harmful effects and are usually not taken together.

Is Sinutab safe?

Never exceed the recommended dose of Sinutab. Get immediate medical advice in the event of an overdose with this medicine, even if you feel well, because of the risk of delayed, serious liver damage. ️ Alcohol increases the risk of liver damage that can occur if an overdose of paracetamol is taken.

Is Sinutab good for allergies?

Over-the-counter decongestant nasal sprays, such as Sinutab®, can help control nasal allergy symptoms by relieving congestion and sinus pressure. So if you suffer from allergies, make sure you have Sinutab® at hand. For fast and effective relief from congestion associated with allergies and hay fever!

Who should not take Sinutab?

NON-DROWSY SINUTAB is contraindicated in individuals with known hypersensitivity to paracetamol, pseudoephedrine or any of the excipients listed in section 6.1.

What is similar to Sinutab?

If you are suffering with cold and flu symptoms, allergies or sinus related pain and congestion, Sinutab and Sudafed are both effective treatments.

Is Sinutab still available in the Philippines?

The best equivalent of Sinutab Sinus and Allergy in Philippines called Alaxan. Analogue has exactly the same . You can buy Alaxan (alternative to Sinutab Sinus and Allergy) in pharmacies of Philippines.

Is Sinutab good for headaches?

Sinutab tablets contain two active ingredients, paracetamol (500mg) and pseudoephedrine hydrochloride (30mg). Paracetamol is a painkiller that can relieve mild to moderate pain such as headaches, sore throat, sinus pain and aches and pains associated with colds and flu.

Is Sinutab good for sinus infection?

This combination medication is used to temporarily treat symptoms caused by the common cold, flu, allergies, or other breathing illnesses (such as sinusitis, bronchitis). Decongestants help relieve stuffy nose, sinus, and ear congestion symptoms.